Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leelowe1

I Quit Bp 4 Months Ago And Still Horendous Breakouts!

Recommended Posts

At what point should my breakouts level out. I used it for 1 year (Regimen style). My acne is horrendous and due to BP , my skin is sensitive to all topicals. Tried natural and things got worse. Right now i just wash and moisturize ad break out in multiple pimples daily.

Trying Traditional Chinese Medicine (herbs and acupuncture) as diets and lifestyle changes have failed (see sig).

If this fails, accutane may be my next step....again.

Share this post


Link to post
Share on other sites

I thought that after stopping BP your acne goes back to how it was prior to using it? Or are you saying it's worse than before?

Sorry you're still struggling. I'm going in for accutane blood work next Monday. Just remember you're not alone!

Share this post


Link to post
Share on other sites

Hi hun - the first few weeks to 1 month the breakouts were few but now 4 months on it is simply terrible, painful, inflamed, etc. My face physically hurts to move even though most of the pimples are not that deep. Good Luck with accutane. Whats the status of your face?

Share this post


Link to post
Share on other sites

I have just stopped BP and Im now Im worried after reading this. Has your acne become worse than before you started BP? All the best.

Share this post


Link to post
Share on other sites

Acne that hurts is the worst. Have you heard of nicomide/nicazel? I had a painful inflamed breakout this past week, and the nicazel really helped bring down the inflammation. It's definitely not an acne cure, but it does help.

My face is full of clogs, and some are very deep. Sometimes they erupt into a big inflamed pimple. I had a picking session this past week, and many of the deep clogs I picked at turned into big inflamed pimples. I know I shouldn't pick, but it's just so hard to feel my face so full of stuff and not do anything about it. I just can't wait for the accutane to clear it up.

Share this post


Link to post
Share on other sites

I have just stopped BP and Im now Im worried after reading this. Has your acne become worse than before you started BP? All the best.

yes it has 10 fold but then again my skin is tempermental. No topical has ever worked on it and the only reason i think the regimen worked was because i started it right after my accutane course.

Acne that hurts is the worst. Have you heard of nicomide/nicazel? I had a painful inflamed breakout this past week, and the nicazel really helped bring down the inflammation. It's definitely not an acne cure, but it does help.

My face is full of clogs, and some are very deep. Sometimes they erupt into a big inflamed pimple. I had a picking session this past week, and many of the deep clogs I picked at turned into big inflamed pimples. I know I shouldn't pick, but it's just so hard to feel my face so full of stuff and not do anything about it. I just can't wait for the accutane to clear it up.

I have heard of it but because i am on herbs for my TCM doc i don't want to add in other factors yet.

Good luck with everything

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×